# SDR AALA201803079022

- Difficulty date: March 6, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 21,985 hours, 18,286 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0228
- Condition: Defective
- Location: L2 Door
- Part time: 19,833 hours, 16,212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SERVICE DOOR DISARM VISUAL INDICATION NOT FULLY IN WINDOW WITH HANDLE IN DISARM POSITION.  RIGGED L2 DOOR IAW AMM 52-12-52-820-801-A.  OPS CHECKED NORMAL.  REMOVED AND REPLACED THE SLIDE IAW J/C 43L00025001.
